# SDR CA060704010

- Difficulty date: June 13, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB THE CREW REPORTED SMOKE AND OIL SMELL IN THE CABIN ACCOMPANIED BY AN ENGINE CHIP DETECTOR WARNING.  THE CREW DECLARED AN EMERGENCY AND THE FLIGHT WAS DIVERTED TO POINT OF ORIGIN.  PWC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20060704010)
